Please use this identifier to cite or link to this item: http://essuir.sumdu.edu.ua/handle/123456789/16095
Title: Феноменологические уравнения стеклования жидкости
Authors: Khomenko, Oleksii Vitaliiovych 
Oliemskoi, Oleksandr Ivanovych
Issue Year: 2000
Publisher: Журнал технической физики
Citation: А.И. Олемской, А.В. Хоменко, Феноменологические уравнения стеклования жидкости // Журнал технической физики. - 2000. - Т.70, вып.6. - С.6-9.
URI: http://essuir.sumdu.edu.ua/handle/123456789/16095
Type: Article
Appears in Collections:Наукові видання (ЕлІТ)

Views
Other77
Armenia1
Canada2
China2
Germany16
France4
United Kingdom7
Iran1
Italy2
Kazakhstan3
Moldova2
Netherlands2
Russia28
Turkey19
Ukraine21
United States71
Downloads
Other291
China3
Germany1
France2
United Kingdom3
Kazakhstan1
Netherlands1
Russia7
Ukraine6
United States1


Files in This Item:
File Description SizeFormatDownloads 
part_1_p6-9.pdf92.75 kBAdobe PDF316Download


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.